Alert archive / South Carolina / Special Weather Statements in 2016
Special Weather Statement, NWS Wilmington, NC
NWS Wilmington, NC issued this special weather statement at Aug 1, 2016, 8:39 PM EDT for Williamsburg County, South Carolina. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 1, 2016, 8:39 PM EDT (00:39 UTC)
- Expired
- Aug 1, 2016, 9:45 PM EDT
- In force
- 66 min
- Issued by
- NWS Wilmington, NC
County Williamsburg County, SC
The radar
The Columbia radar (KCAE), 129 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 0.7 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2222 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1025 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
996
WWUS82 KILM 020039
SPSILM
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
839 PM EDT MON AUG 1 2016
SCZ039-020145-
WILLIAMSBURG SC-
839 PM EDT MON AUG 1 2016
...SPECIAL WEATHER STATEMENT FOR WILLIAMSBURG COUNTY UNTIL 945 PM
EDT...
AT 838 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER GOURDIN...OR 13 MILES SOUTH OF KINGSTREE...MOVING NORTHEAST AT
15 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SALTERS...MORRISVILLE...GOURDIN...TRIO AND LANE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3376 7969 3356 7948 3338 7981 3339 7984
3341 7986 3342 7986 3343 7988 3344 7987
3344 7988 3345 7988 3345 7990 3346 7991
3350 7996 3350 7998
TIME...MOT...LOC 0038Z 229DEG 15KT 3348 7984
$$
MORGANWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this special weather statement went out at Aug 1, 7:58 PM EDT, 41 minutes earlier.
Area forecast discussion, Aug 1, 7:58 PM EDT, 41 minutes before
Area Forecast Discussion National Weather Service Wilmington NC 758 PM EDT MON AUG 1 2016 .SYNOPSIS... Bermuda high pressure will maintain humid conditions across the area through midweek, sparking scattered thunderstorms. A weak cold front will drop across the Carolinas Wednesday, stalling offshore and across South Carolina into late week. An increase in heat and humidity will bring higher apparent temperatures into next weekend. && .NEAR TERM /THROUGH TONIGHT/... As of 300 PM Monday...A breakdown in the upper ridge and extensive cloud cover has finally given us somewhat of a relief as far as the heat index goes. Dewpoints are also not quite as high, so for this afternoon we are looking at temperatures of right around 90 with heat index values of around 100. Convection has begun to initiate in earnest and based on latest guidance and sounding analysis expect scattered showers and thunderstorms this afternoon with coverage gradually increasing into the early evening hours before tapering off with the sunset. Although we expected sea- breeze related convection to form initially, it has instead first formed well inland in the vicinity of the thermal trough. An upper disturbance later today will help drive inland convection towards the coast. SPC now has our area in the marginal risk category for severe weather, and based on latest trends and guidance this looks like a good call. && .SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/... As of 300 PM Monday...A cold front will drop over the eastern Carolinas during the short term, stalling in the Cape Fear region early on Wednesday. Ample moisture will combine with foci in the form of the frontal boundry, outflow boundries and a weak sea breeze circulation to bring at least scattered convection each day, primarily in the afternoons and evenings. Temperatures will be quite seasonal on both days. && .LONG TERM /THURSDAY THROUGH MONDAY/... As of 300 PM Monday...Looking increasingly like some beautiful mid- summer weather for the extended as a cold front dissipates to the south and high pressure builds in from the north. Behind this front, temperatures will fall to seasonable values, or even slightly below, Thu/Fri with only isolated aftn tstm chances both days. By Saturday, ridge begins to build once again across the southeast so that temps climb back to several degrees above climo for the upcoming wknd, but subsidence and continued dry air on westerly mid-level flow will cap tstm chances to remain at only isolated. Humidity will ramp back up during the wknd as well, but attm no heat advisory criteria is expected. Early next week, another cold front will drop slowly southward towards the area, but may become aligned parallel to the mid-level flow, and stall just north of the area. Will show slightly cooler temps and better POP for Monday, but continue an otherwise very nice forecast. && .AVIATION /00Z TUESDAY THROUGH SATURDAY/... As of 00Z...Periods of MVFR possible this evening with VCSH/VCTS activity and towards morning due to patchy fog. Otherwise, expect VFR with scattered showers and thunderstorms on Tuesday. Latest radar imagery depicts isolated showers and thunderstorms moving across portions of the area. Anticipate KILM to observe TSRA within the next hour, with the potential for brief MVFR due to a heavy downpour. Otherwise, expect SHRA/TSRA activity to dissipate within the next few hours across the area with VFR to continue through tonight. Winds will become light. MVFR is possible towards morning, especially inland, due to patchy areas of fog. On Tuesday, expect VFR with isolated to scattered showers and thunderstorms, and southwest winds around 10 to 15 kts. EXTENDED OUTLOOK...Isolated to scattered afternoon and evening convection each day may result in localized MVFR/IFR conditions. Each morning may also observe brief MVFR/IFR from fog and/or low ceilings. Otherwise, expect VFR. && .MARINE... NEAR TERM /THROUGH TONIGHT/... As of 300 PM Monday...The Bermuda High over the western Atlantic will keep winds primarily from the SW at around 15 kts with gusts to 20 kts, with seas of around 3 ft this afternoon and tonight. SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/... As of 300 PM Monday...A cold front will drop over the Cape Fear region during the short term, stalling over the waters early on Wednesday. Winds will be primarily from the SW at 10 to 15 kts on Tuesday, with seas of around 3 ft. Winds will be a bit more variable on Wednesday as the front wavers in the region, but seas should continue to run in the 3 ft range. Expect gusts up around 20 kts each day. LONG TERM /THURSDAY THROUGH SATURDAY/... As of 300 PM Sunday...Cold front dissipating to the south on Thursday will leave light NE winds across the waters. As this front erodes, high pressure offshore will slowly re-assert itself across the waters Friday, and especially on Saturday. This causes winds to shift back to the SW Friday but with light speeds, before increasing to 10-15 kts on Saturday, still from the SW. Seas will be around 2 ft Thu and Fri, before climbing to 2-3 ft Saturday as a SW wind wave amplifies atop the residual 2ft/8sec SE swell. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...Beach Hazards Statement until 8 PM EDT this evening for SCZ054. NC...None. MARINE...None. && SYNOPSIS...SHK NEAR TERM...REK SHORT TERM...REK LONG TERM...JDW AVIATION...SGL
Hazardous weather outlook, Aug 1, 8:37 PM EDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 837 PM EDT MON AUG 1 2016 NCZ107-030045- INLAND NEW HANOVER- 837 PM EDT MON AUG 1 2016 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. STRONG THUNDERSTORMS POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ087-096-099-105-109-SCZ017-023-024-032-033-039-053-055-056-030045- ROBESON-BLADEN-COLUMBUS-INLAND PENDER-INLAND BRUNSWICK-MARLBORO- DARLINGTON-DILLON-FLORENCE-MARION-WILLIAMSBURG-INLAND HORRY- INLAND GEORGETOWN-COASTAL GEORGETOWN- 837 PM EDT MON AUG 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. STRONG THUNDERSTORMS POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ106-108-110-SCZ054-030045- COASTAL PENDER-COASTAL NEW HANOVER-COASTAL BRUNSWICK-COASTAL HORRY- 837 PM EDT MON AUG 1 2016 ...MODERATE RISK OF RIP CURRENTS IN EFFECT FROM 7 AM EDT TUESDAY THROUGH TUESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. STRONG THUNDERSTORMS POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RISK OF RIP CURRENTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-254-256-030045- COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 837 PM EDT MON AUG 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT. STRONG THUNDERSTORMS POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 27
In the hours before
Special weather statement, Aug 1, 5:42 PM EDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
542 PM EDT MON AUG 1 2016
NCZ105>109-012230-
INLAND BRUNSWICK NC-COASTAL NEW HANOVER NC-COASTAL PENDER NC-
INLAND PENDER NC-INLAND NEW HANOVER NC-
542 PM EDT MON AUG 1 2016
...SPECIAL WEATHER STATEMENT FOR PENDER...NORTHEASTERN BRUNSWICK AND
NEW HANOVER COUNTIES UNTIL 630 PM EDT...
AT 542 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
TOPSAIL...OR 9 MILES WEST OF SURF CITY...MOVING EAST AT 35 MPH.
PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WILMINGTON...BURGAW...WRIGHTSVILLE BEACH...SURF CITY...
FIGURE EIGHT ISLAND...RICH INLET...HAMPSTEAD...TOPSAIL BEACH...
TOPSAIL...WRIGHTSBORO...BAYSHORE...MONTAGUE...OGDEN...MURRAY TOWN...
WHITE STOCKING...WINDEMERE...SCOTTS HILL...ROCKY POINT...
CAPE FEAR COMMUNITY COLLEGE NORTH CAMPUS AND WILMINGTON
INTERNATIONAL AIRPORT.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 40 BETWEEN MILE MARKERS 396 AND 416.
INTERSTATE 140
PEOPLE ATTENDING NEW HANOVER COUNTY HAZMAT EXERCISE WITH CSX SHOULD
SEEK SAFE SHELTER IMMEDIATELY!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
&&
LAT...LON 3436 7764 3435 7765 3435 7766 3425 7776
3425 7778 3424 7777 3419 7781 3420 7782
3422 7781 3421 7783 3420 7783 3435 7814
3472 7783 3472 7768 3448 7758 3444 7752
TIME...MOT...LOC 2142Z 278DEG 31KT 3445 7773
JDWSpecial weather statement, Aug 1, 6:32 PM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
632 PM EDT MON AUG 1 2016
NCZ099-012315-
COLUMBUS NC-
632 PM EDT MON AUG 1 2016
...SPECIAL WEATHER STATEMENT FOR CENTRAL COLUMBUS COUNTY UNTIL 715 PM
EDT...
AT 632 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
REDBUG...OR NEAR WHITEVILLE...MOVING EAST AT 15 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LAKE WACCAMAW...REDBUG...HALLSBORO...CRUSOE ISLAND...BRUNSWICK AND
BOLTON.
THIS INCLUDES US ROUTE 74 BETWEEN MILE MARKERS 397 AND 410.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
&&
LAT...LON 3438 7845 3437 7839 3417 7839 3414 7842
3416 7847 3416 7848 3417 7850 3417 7851
3416 7852 3422 7871 3431 7871 3439 7847
TIME...MOT...LOC 2232Z 270DEG 13KT 3426 7865
JDWLocal storm report, Aug 1, 7:08 PM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
708 PM EDT MON AUG 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 PM TSTM WND DMG 1 SSE CURRIE 34.45N 78.09W
07/31/2016 PENDER NC PUBLIC
A TREE WAS REPORTED DOWN ON A HOUSE ON BLUEBERRY ROAD
AND CAUSED STRUCTURAL DAMAGE. OTHER TREES WERE REPORTED
DOWN ALONG BLUEBERRY ROAD. REPORT RELAYED BY THE MEDIA.
&&
EVENT NUMBER ILM1600269
ILMSpecial weather statement, Aug 1, 7:24 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
724 PM EDT MON AUG 1 2016
NCZ099-109-020015-
INLAND BRUNSWICK NC-COLUMBUS NC-
724 PM EDT MON AUG 1 2016
...SPECIAL WEATHER STATEMENT FOR EAST CENTRAL COLUMBUS AND CENTRAL
BRUNSWICK COUNTIES UNTIL 815 PM EDT...
AT 724 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER HONEY ISLAND...OR 16 MILES NORTH OF SHALLOTTE...MOVING EAST AT
20 MPH.
PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LAKE WACCAMAW...NORTHWEST...FREEMAN...CRUSOE ISLAND...OLD DOCK...
EXUM...DELCO...HONEY ISLAND...BATARORA...
BRUNSWICK COUNTY COMMUNITY COLLEGE MAIN CAMPUS...MAKATOKA...
RIEGELWOOD...BOLTON...SANDY CREEK AND BOLIVIA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
US ROUTE 74 BETWEEN MILE MARKERS 412 AND 428.
US ROUTE 17 IN BRUNSWICK COUNTY BETWEEN MILE MARKERS 24 AND 34.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
&&
LAT...LON 3400 7811 3414 7863 3431 7845 3436 7821
3435 7820 3436 7816 3437 7815 3436 7814
3437 7814 3437 7812 3435 7810 3435 7809
TIME...MOT...LOC 2324Z 267DEG 15KT 3421 7835
JDWSpecial weather statement, Aug 1, 7:55 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
755 PM EDT MON AUG 1 2016
NCZ105>110-020045-
INLAND BRUNSWICK NC-COASTAL NEW HANOVER NC-COASTAL PENDER NC-
INLAND PENDER NC-INLAND NEW HANOVER NC-COASTAL BRUNSWICK NC-
755 PM EDT MON AUG 1 2016
...SPECIAL WEATHER STATEMENT FOR SOUTHERN PENDER...NORTHEASTERN
BRUNSWICK AND NEW HANOVER COUNTIES UNTIL 845 PM EDT...
AT 754 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LELAND...MOVING EAST AT 30 MPH.
PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WILMINGTON...LELAND...CAROLINA BEACH...WRIGHTSVILLE BEACH...
KURE BEACH...SURF CITY...SNOWS CUT...SOUTH MASONBORO ISLAND...
RICH INLET...FIGURE EIGHT ISLAND...NORTH MASONBORO ISLAND...
HAMPSTEAD...BOILING SPRING LAKES...NORTHWEST...TOPSAIL BEACH...
TOPSAIL...BISHOP...OGDEN...CURRIE AND THE BOROUGH.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 40 BETWEEN MILE MARKERS 406 AND 416.
INTERSTATE 140 US ROUTE 74 BETWEEN MILE MARKERS 423 AND 434.
US ROUTE 17 IN BRUNSWICK COUNTY BETWEEN MILE MARKERS 25 AND 44.
PEOPLE ATTENDING NEW HANOVER COUNTY HAZMAT EXERCISE WITH CSX SHOULD
SEEK SAFE SHELTER IMMEDIATELY!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
&&
LAT...LON 3436 7765 3435 7765 3424 7777 3415 7784
3393 7793 3409 7835 3421 7829 3422 7825
3435 7816 3436 7816 3435 7820 3437 7821
3447 7816 3449 7758 3444 7752
TIME...MOT...LOC 2354Z 275DEG 29KT 3424 7808
JDWSpecial weather statement, Aug 1, 8:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
839 PM EDT MON AUG 1 2016
SCZ039-020145-
WILLIAMSBURG SC-
839 PM EDT MON AUG 1 2016
...SPECIAL WEATHER STATEMENT FOR WILLIAMSBURG COUNTY UNTIL 945 PM
EDT...
AT 838 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER GOURDIN...OR 13 MILES SOUTH OF KINGSTREE...MOVING NORTHEAST AT
15 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SALTERS...MORRISVILLE...GOURDIN...TRIO AND LANE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3376 7969 3356 7948 3338 7981 3339 7984
3341 7986 3342 7986 3343 7988 3344 7987
3344 7988 3345 7988 3345 7990 3346 7991
3350 7996 3350 7998
TIME...MOT...LOC 0038Z 229DEG 15KT 3348 7984
MORGANThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 8:00 PM EDT | Special Marine Warning | ILM | 90 min | |
| Aug 1, 8:32 PM EDT | Coastal Flood Advisory | ILM | New Hanover | 106 min |
| Aug 1, 11:24 PM EDT | Areal Flood Advisory | ILM | Darlington, Dillon, Marlboro | 3 hr |
Nearby
Special Weather Statements in South Carolina, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.